# SDR SIMA20131130001

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,187 hours, 32,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INNER HANDLE CRACKED, CAUSING DOOR NOT TO OPEN.  R & R MAIN CABIN DOOR INNER ACTUATING HANDLE IAW EMB-145 AMM 52-18-05.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
